# SDR SWIA201023793

- Difficulty date: March 4, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 18,456 hours, 16,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY FLOOD LIGHT NR 2 INOP.  (FLT 6086)  RELAMPED EMERGENCY LIGHT.
